# SDR ERAA097517

- Difficulty date: August 31, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Saddle
- Condition: Broken
- Location: Skid Tube
- Component: Skid Tube
- Component part number: 412050015109
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SADDLE ON SKID TUBE BROKEN.  FWD SADDLE ON SKID TUBE BROKEN.  PERFORMED INSPECTION OF ALL FLOATS, COVERS AND HOSES IAW ERA 412 CAMP-1, INSPECTION GUIDE AND BHT-412-SI-2.  ALL COMPONENTS FOUND TO BE IN SERVICEABLE CONDITION.  REMOVED ALL COMPONENTS FROM UNSERVICEABLE SKID TUBE AND REINSTALLED THEM ONTO SERVICEABLE SKID TUBE, VERIFIED COMPLIANCE WITH ABS 412-93-78.
